uu.seUppsala universitets publikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Binary primitive homogeneous simple structures
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen.
2017 (Engelska)Ingår i: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 82, nr 1, s. 183-207Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Suppose that M is countable, binary, primitive, homogeneous, and simple. We prove that the SU-rank of the complete theory of M is 1 and hence 1-based. It follows that M is a random structure. The conclusion that M is a random structure does not hold if the binarity condition is removed, as witnessed by the generic tetrahedron-free 3-hypergraph. However, to show that the generic tetrahedron-free 3-hypergraph is 1-based requires some work (it is known that it has the other properties) since this notion is defined in terms of imaginary elements. This is partly why we also characterize equivalence relations which are definable without parameters in the context of omega-categorical structures with degenerate algebraic closure. Another reason is that such characterizations may be useful in future research about simple (nonbinary) homogeneous structures.

Ort, förlag, år, upplaga, sidor
2017. Vol. 82, nr 1, s. 183-207
Nyckelord [en]
model theory, homogeneous structure, simple theory, random structure
Nationell ämneskategori
Algebra och logik
Forskningsämne
Matematisk logik
Identifikatorer
URN: urn:nbn:se:uu:diva-320741DOI: 10.1017/jsl.2016.51ISI: 000397110700011OAI: oai:DiVA.org:uu-320741DiVA, id: diva2:1090599
Tillgänglig från: 2017-04-24 Skapad: 2017-04-24 Senast uppdaterad: 2017-04-26Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Koponen, Vera

Sök vidare i DiVA

Av författaren/redaktören
Koponen, Vera
Av organisationen
Matematiska institutionen
I samma tidskrift
Journal of Symbolic Logic (JSL)
Algebra och logik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 239 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf